# SDR 95ZZZX3386

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 753
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Defective
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4141 - SHORTLY AFTER TAKEOFF, LT ENGINE LOST POWER, NO TORQUE OR OIL PRESSURE.  CREW DECLARED AN EMERGENCY, RETURNED TO FIELD,  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  INSPECTION OF LT ENGINE REVEALED A PROBLEM WITH ENGINE FUEL PUMP DRIVE.  MAINTENANCE REMOVED AND REPLACED LT ENGINE IAW MM 72-00-00.  CONDUCTED ENGINE GROUND RUNS IAW 72-00-00.  OPS CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.
